کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4626017 | 1631782 | 2016 | 9 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Generalized weighted composition operators from Zygmund spaces to Bloch–Orlicz type spaces
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Let DD be the open unit disk in the complex plane CC and H(D)H(D) the class of all analytic functions on DD. Let φ be an analytic self-map of DD and ψ∈H(D)ψ∈H(D). In this paper the boundedness and compactness of the generalized weighted composition operator Dφ,ψnf=ψf(n)∘φ from the Zygmund space to the Bloch–Orlicz space and the little Bloch–Orlicz space are characterized.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 273, 15 January 2016, Pages 89–97
Journal: Applied Mathematics and Computation - Volume 273, 15 January 2016, Pages 89–97
نویسندگان
Hong-bin Bai, Zhi-jie Jiang,